# SDR SIMA200230331

- Difficulty date: October 17, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N330AE
- Make and model: Saab 340B
- Aircraft serial: 340B330
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE CARGO RIGHT FRAME AT STATION 668 WAS FOUND TO HAVE ONE DENT.  RECONTOURED DENT AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SAAB 340 REPAIR STATEMENT 340SDS004527 PARA 3.  (M)
